[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Scarring

This is exactly what I have - except I'd not described it as 'scarring'
- that to me implies permanence, and these marks fade after a week or
so.  I describe them as an 'allergic reaction'. What sets do you use?
Have you tried opsite or tegaderm? (I've tried the latter, and it helps
a little, can't find out where to get opsite).

Best wishes,


dm 30+, 508 1+, never did show her stomach to strangers, but even more
reluctant to, now!

In message <email @ redacted>, email @ redacted
>I am much the same. I didnt experience any scarring at all when on injections 
>yet after just 6 months of pumping I have horrible scarring on my legs and 
>I look like a big spotty bruise.I change my site every two days and do try 
>different places. This is the only problem I have with my pump but a crucial 
>one as this is not the look I wanted when I go on my summer holiday in june.
>Any suggestions as to how to minmise scarring?
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml

Pat Reynolds
email @ redacted
   "It might look a bit messy now, but just you come back in 500 years time" 
   (T. Pratchett)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml